Stomach acid. Please help?
I was treated for h. pylori this summer. I've had two retests that are negative. My general doctor didn't seem very knowledgable on the subject. I've had bad stomach issues since the treatment. Bloating, gas, & horrible burping. I had bad constipation at first which has now changed to bad diarrhea (for over a month). I never had any of this before. I was sent to a GI and he hasn't done an endoscopy due to me not having insurance. He put me on Xifaxan because he was guessing I may have a bacteria overgrowth from the antibiotics. Didn't help much if at all. Now I have burning in my stomach. Should I start something like prilosec or could I possibly have too low stomach acid? Also, is it advisable to start an acid reducer after an antibiotic (xifaxan)? I've heard stories about both causing c. diff. I am taking a probiotic daily (align). So tired of stomach problems. Will run this by my doctor again but probably won't get much help. Advice is very much appreciated!